MathSciNet Relay Station
MathSciNet bibliographic data
MR2993030 42C05 (30C10 30C20 30C85 31A15 41A10)
Totik, Vilmos Chebyshev polynomials on a system of curves. J. Anal. Math. 118 (2012), no. 1, 317–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement